MAUDE Adverse Event Report: ECOLAB/MICROTEK MEDICAL INTRAOPERATIVE PURPOSE PROBE COVER; INTRAOPERATIVE PROBE COVER

ECOLAB/MICROTEK MEDICAL INTRAOPERATIVE PURPOSE PROBE COVER; INTRAOPERATIVE PROBE COVER
Model Number PC1153
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an intraoperative ultrasound of a patient's left carotid artery, the probe transducer came through the drape.This was considered a break in sterile technique.It was unknown if injury occurred to the patient.No further patient complications were have been reported as a result of this event.

Brand Name
INTRAOPERATIVE PURPOSE PROBE COVER
Common Device Name
INTRAOPERATIVE PROBE COVER
Manufacturer (Section D)
ECOLAB/MICROTEK MEDICAL
1 ecolab place
st paul MN 55102
MDR Report Key9510796
Report Number8043817-2019-40038
Device Sequence Number13972877
Product Code KKX
UDI-Device Identifier50748426046282
UDI-Public50748426046282
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K882724
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPC1153
Device Lot NumberD190441
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2019
Initial Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1